# SDR USA2002F00019

- Difficulty date: May 26, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATION TEST OF EMERGENCY LIGHTS, MAINTENANCE FOUND ONE SECTION OF EMERGENCY LIGHT IN THE FORWARD CABIN FAILED TO ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.
